# SDR CA971021003

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 40327000
- Condition: Cracked
- Location: Lt Mlg Strut
- Part time: 10,073 hours
- Component: 4041302
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING, PILOT REPORTED LT LANDING STRUT WAS FLAT AND LEAKING FLUID.  MAINTENANCE INSPECTION REVEALED STRUT HOUSING HAD A 16 INCH VERTICAL CRACK.  HOUSING REPLACED.
